# SDR UALA2013050603156

- Difficulty date: May 2, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 68,502 hours, 12,095 cycles
- Engine: Pwa PW4077
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Relay
- Part number: 40617925
- Part serial: K78206
- Condition: Failed
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE THRUST REVERSER CONTROL SYSTEM FAULT.  STATUS MESSAGE 03- NOT ACTIVE TAXI IN INTERMITTENT.   THRUST REVERSER SYNC LOCK RELAY IS NOT IN COMMANDED POSITION.  FOUND INSIDE PRESSURE SWITCH PINS INSULATION DETERIORATED.  PRESSURE SWITCH IS OK. DETERIORATION WAS ON OLD SWITCH.  FOUND THRUST REVERSER WORKS OKAY WHILE TAPPING ON RELAY K78206. REPLACED RELAY K78206. THRUST REVERSER REACTIVATED. OPS CHECKED GOOD.
